# SDR AWXA9500769

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 24-26 FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE.  REINSTALLED PIN IN CONNECTOR AT ROW 26, OPS CHECK GOOD.  (M)
